×

zbMATH — the first resource for mathematics

An algebraic group associated to an ergodic diffeomorphism. (English) Zbl 0491.58020

MSC:
37A99 Ergodic theory
57S99 Topological transformation groups
28D15 General groups of measure-preserving transformations
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Borel : Density properties for certain subgroups of semisimple Lie groups without compact factors . Annals of Math., 72 (1960), 179-188. · Zbl 0094.24901 · doi:10.2307/1970150
[2] J. Dixmier : Représentations induites holomorphes des groups résolubles algébriques . Bull. Soc. Math. France, 94 (1966), 181-206. · Zbl 0204.44101 · doi:10.24033/bsmf.1638 · numdam:BSMF_1966__94__181_0 · eudml:87077
[3] E.G. Effros : Transformation groups and C*-algebras . Annals of Math. 81 (1965), 38-55. · Zbl 0152.33203 · doi:10.2307/1970381
[4] J. Feldman and C.C. Moore : Ergodic equivalence relations, cohomology, and von Neumann algebras , I. Trans. Amer. Math. Soc., 234 (1977), 289-324. · Zbl 0369.22009 · doi:10.2307/1997924
[5] H. Furstenberg : The structure of distal flows . Amer. J. Math., 85 (1963), 477-515. · Zbl 0199.27202 · doi:10.2307/2373137
[6] Y. Guivarch : Croissance polynomiale et périodes des fonctions harmoniques . Bull. Soc. Math. France, 101 (1973), 333-379. · Zbl 0294.43003 · doi:10.24033/bsmf.1764 · numdam:BSMF_1973__101__333_0 · eudml:87214
[7] G.W. Mackey : Ergodic theory and virtual groups . Math. Ann., 166 (1966), 187-207. · Zbl 0178.38802 · doi:10.1007/BF01361167 · eudml:161457
[8] C.C. Moore : Distal affine transformation groups . Amer. J. Math., 90 (1968), 733-751. · Zbl 0195.52604 · doi:10.2307/2373481
[9] C.C. Moore : Amenable subgroups of semisimple groups and proximal flows . Israel J. Math., 34 (1979) 121-138. · Zbl 0431.22014 · doi:10.1007/BF02761829
[10] C.C. Moore and R.J. Zimmer : Groups admitting ergodic actions with generalized discrete spectrum . Inv. Math., 51 (1979), 171-188. · Zbl 0399.22005 · doi:10.1007/BF01390227 · eudml:142628
[11] V.I. Oseledec : A multiplicative ergodic theorem. Ljapunov characteristic numbers for dynamical systems . Trans. Moscow Math. Soc., 19 (1968), 197-231. · Zbl 0236.93034
[12] Ya B. Pesin : Characteristic Lyapunov exponents and smooth ergodic theory . Russian Math. Surveys, 32 (1977), 55-114. · Zbl 0383.58011 · doi:10.1070/RM1977v032n04ABEH001639
[13] M.S. Ragunathan : A proof of Oseledec’s multiplicative ergodic theorem . Israel J. Math., 32 (1979) 356-362. · Zbl 0415.28013 · doi:10.1007/BF02760464
[14] A. Ramsay : Virtual groups and group actions . Advances in Math., 6 (1971), 253-322. · Zbl 0216.14902 · doi:10.1016/0001-8708(71)90018-1
[15] M. Rees : Tangentially distal flows , (Preprint). · Zbl 0438.58024 · doi:10.1007/BF02760936
[16] K. Schmidt : Cocycles on ergodic transformation groups . Macmillain Lectures in Math., no. 1, Macmillan Co. of India, Delhi, 1977. · Zbl 0421.28017
[17] R.J. Zimmer : Extensions of ergodic group actions . Illinois J. Math., 20 (1976), 373-409. · Zbl 0334.28015
[18] R.J. Zimmer : Ergodic actions with generalized discrete spectrum . Illinois J. Math., 20 (1976), 555-588. · Zbl 0349.28011
[19] R.J. Zimmer : Amenable ergodic group actions and an application to Poisson boundaries of random walks . J. Funct. Anal., 27 (1978), 350-372. · Zbl 0391.28011 · doi:10.1016/0022-1236(78)90013-7
[20] R.J. Zimmer : Induced and amenable ergodic actions of Lie groups . Ann. Scient. Ec. Norm. Sup., 11 (1978), 407-428. · Zbl 0401.22009 · doi:10.24033/asens.1351 · numdam:ASENS_1978_4_11_3_407_0 · eudml:82020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.